# SDR DHL2003873588

- Difficulty date: July 3, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB FLAP UPPER FWD PLATING SHOWS AN INTERIM REPAIR BETWEEN STA XF.225.000 - XF.235.000. PERFORMED MAJOR REPAIR IAW EODHL-030610, ED-3441. REMOVED FASTENERS IAW SRM 51-1-21 PG 1. TRIMMED OUT THE DAMAGED SKIN SEGMENT IAW EODHL-030610, ED-3441. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED A NEW SKIN SEGMENT, A SPLICE STRAP AND INNER DOUBLER IAW EODHL-030610, ED-3441. CLEANED, TREATED AND PRIMED THE NEW SKIN SEGMENT INTERIOR SURFACE, THE SPLICE STRAP AND INNER DOUBLER IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACE IAW SRM 51-1-11 PG 9. INSTALLED THE NEW SKIN SEGMENT, SPLICE STRAP AND INNER DOUBLER ON RT WING OTBD FLAP UPPER FWD PLATING IAW EODHL-030610, ED-3441, SRM 51-1-21 PG 1.
